Change search
ReferencesLink to record
Permanent link

Direct link
On summability of the Fourier coefficients in bounded orthonormal systems for functions from some Lorentz type spaces
Faculty of Mechanics and Mathematics L. N. Gumilyov Eurasian National University, Astana, Kazakhstan.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2010 (English)In: Eurasian Mathematical Journal, ISSN 2077-9879, Vol. 1, no 2, 76–85- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 1, no 2, 76–85- p.
Research subject
URN: urn:nbn:se:ltu:diva-7127Local ID: 571c3de0-0758-11e0-b767-000ea68e967bOAI: diva2:980015
Godkänd; 2010; 20101214 (andbra)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(218 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 218 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Eurasian Mathematical Journal

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link